# SDR SWAA020446

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 43,790 hours, 41,746 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Overtemp
- Location: A/C Dist. Bay
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED BURNING ODOR IN CABIN, SMELL ALSO NOTED IN COCKPIT.  REMOVED AND REPLACED AIR CONDITIONING RECIRCULATION FAN PER MM.
